# SDR CALA2021122302434

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 105,437 hours, 10,779 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 158281
- Condition: Inoperative
- Location: R-2 Door Ceiling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019 R/H DR2 M33098 EMER LT BATT PACK CAPACITY CHECK FAIL. TRANSFER REF. NON-ROUTINE HX NRC ZGX508093 AND ORIGINATED BY EMP V902113. R/H DR2 M33098 EMER LT BATTERY REPLACED AND CAPACITY CHECKED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V902113 INSPECTED BY V896995. ADD EMP:V896995
